Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
marcin872

do all pharmacys have to order accutane

i tried to ask my pharmacy if they could order my accutane a day before so i didnt have to wait they said they would call my doctor and ask but i guess when i got there the next day they still had to order it and it pissed me off because i have been without accutane since thursday. So im missing 5 days and im scared it will affect my treatment. Right when i was clearing up i ran out and now i got a few new bumps because ive been without it. Also ive had these crazy rashes all over my hands and arms that itch like crazy and are dry ive tried to moisturize and put some hydrocoristine on it but it wont work. At first it wasnt that bad but now its all over both of my arms and i cant wear a short sleeve shirt because it looks nasty. I didnt show my derm because i thought he might take me off of accutane or reduce my dose or something. I used to have some exzema but it wasnt to severe.

Share this post


Link to post
Share on other sites

don't think i've ever been to a pharmacy that hasn't had it. i'de be just goin somewhere else eh?

Share this post


Link to post
Share on other sites

I was told that starting in March only qualified pharmacies will be able to carry Accutane. There is this new program call "ipledge" and from what I was told there is a lot of crap the pharmacy has to do in order to fill patients prescriptions.

I called my pharmacy the other day to see if they had accutane in stock and they said they are no longer carrying it. Not that many people pick up accutane, so it is not worth it to them to carry it.

Share this post


Link to post
Share on other sites

Yeh, you're better off sticking to the national chains for ease of availability. Once you are registered with Ipledge i beleive you can search their list of participating pharmacies.

They give you a list of all the pharmacies able to sell Accutane.

Share this post


Link to post
Share on other sites

i tried to ask my pharmacy if they could order my accutane a day before so i didnt have to wait they said they would call my doctor and ask but i guess when i got there the next day they still had to order it and it pissed me off because i have been without accutane since thursday. So im missing 5 days and im scared it will affect my treatment.

Don't sweat it too much. At most you'll lose a few days off the length of your treatment because the level of the drug in your liver will drop and it will take a day or two to reestablish- Accutane only works when the liver is full.

(n.b. don't try and catch back up when you get your accutane, you'd be risking overdose).

Right when i was clearing up i ran out and now i got a few new bumps because ive been without it. Also ive had these crazy rashes all over my hands and arms that itch like crazy and are dry ive tried to moisturize and put some hydrocoristine on it but it wont work. At first it wasnt that bad but now its all over both of my arms and i cant wear a short sleeve shirt because it looks nasty. I didnt show my derm because i thought he might take me off of accutane or reduce my dose or something. I used to have some exzema but it wasnt to severe.

I would have thought the hydrocortisone would have been a bad idea when you're on Accutane; you should show your derm; but it sounds like dry skin from the little you've said. Reducing the accutane is a good thing if you're having problems, and probably won't affect the end result.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×